Each uncoated tablet contains:
Paracetamol I.P. 500 mg,
Diphenhydramine HCl I.P. 25 mg,
Phenylephrine HCl I.P. 5 mg,
Caffeine (anhydrous) I.P. 30 mg.
Excipients q.s. Colour: Lake Brilliant Blue FCF.
1 tablet every 4-6 hours not exceeding 4 doses in 24 hours.
Do not use with other Paracetamol products. Taking more than daily dose of Paracetamol may cause serious liver damage or allergic reactions (e.g. swelling of face, mouth and throat, difficulty in breathing, itching or rash). In case of overdose, consult a doctor promptly even if no symptoms appear.
It is dangerous to take this preparation except under medical supervision.
KEEP OUT OF REACH OF CHILDREN. Store dry at room temperature.
Procter & Gamble Hygiene & Health Care Ltd., at Village Katha, P.O. Baddi - 173205, District Solan, H.P. Manufacturing License number Mfg. Lic. No.: L/06/311/MNB
Licensed users of the Trademarks.Net Contents: 10 Tablets/ strip. For Comments: 022-24942113 / firstname.lastname@example.org